# SDR SWAA2025091514184

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 57,229 hours, 34,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 LOWER FWD EMERGENCY EXIT LIGHT HAS BULB OUT.   REMOVED AND REPLACED L1 LOWER FWD EMERGENCY EXIT LIGHT BULB IAW AMM 33-51-01-960-801.
